CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:10/0  |  Submit date:2018/11/16
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653-698
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
CUBE SUM PROBLEM AND AN EXPLICIT GROSS-ZAGIER FORMULA 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2017, 卷号: 139, 期号: 3, 页码: 785-816
Authors:  Cai, Li;  Shu, Jie;  Tian, Ye
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Liouville property and regularity of a Hessian quotient equation 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2003, 卷号: 125, 期号: 2, 页码: 301-316
Authors:  Bao, JG;  Chen, JY;  Guan, B;  Ji, M
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
THE VIEW-OBSTRUCTION PROBLEM FOR 4-DIMENSIONAL SPHERES 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 1994, 卷号: 116, 期号: 6, 页码: 1381-1419
Authors:  CHEN, YG
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30